I have been on and off steroids for months. In April, they put me on 40mg of Prednisone a day. They just recently lowered it to 30mg because I was experiencing such bad side effects. I am no where near to being off of it and I don't know how much more I can take. I don't recgonize myself in the mirror anymore, the bloating, weight gain, fat redistrbution, (and just about every other side effect that they list) are seriously taking a toll on my emotional health. I feel so helpless as it is since I can't do the things I used to and am limited by the fatigue and weakness. Has anyone else gone through this? If so, how did you get through it? I am getting so depressed and it is to the point where I don't want to leave my house. I hate going out in public, I hate the strange looks people give me, and I am miserable.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...